MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED
Model Number 3130001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A other health care professional contacted technical service to report that multirall 200 had an issue, during the patient's transfer from the chair to the bed, the motor detached from the rail.The caregiver was able to push the patient back onto the bed.There was no patient/user injury, medical intervention, symptom, or adverse event reported.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
A baxter technician visited the facility to perform an inspection of the device where it was determined that both the extension cord and the motor were equipped with a qlink 2.There was no device malfunction found, it was concluded that the issue may have been caused by an incorrectly positioned strap on the hook.Multirall 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.The multirall extension arm facilitates to connect or disconnect the q-link ii from the s65 carriage with single hook.After mounting the q-link ii to the carriage hook, make sure that the q-link ii is properly positioned into the carriage hook and that the lift strap is safely attached to the hook.The cause of the event was contributed to use error.Prevention of this type of event is outlined in the device ifu if the reported use error were to recur during a transfer it could lead to serious injury or death.

Brand Name
MULTIRALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24038352
Report Number8030916-2026-00004
Device Sequence Number13331253
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight40 KG